MAUDE Adverse Event Report: ORTHOFIX SRL ORTHOFIX MODULSYSTEM; OSTEOTITE BONE SCREW

ORTHOFIX SRL ORTHOFIX MODULSYSTEM; OSTEOTITE BONE SCREW
Model Number 99-60138 (2)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that during the application of the external fixator the surgeon pre-drilled using a 3.2mm drill bit.The 1st screw broke while being implanted in the tibia.The 2nd bone screw broke once the screw was completely in the bone and being tightened down.The threaded section of both bone screws remain implanted in the patient's tibia.

Brand Name
ORTHOFIX MODULSYSTEM
Common Device Name
OSTEOTITE BONE SCREW
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, verona 37012
IT  37012
MDR Report Key7616606
Report Number2183449-2018-00015
Device Sequence Number1898210
Product Code JDW
UDI-Device Identifier18032568861815
UDI-Public18032568861815
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2018
Report Date (Section F) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number99-60138 (2)
Device Lot NumberV1382507,V1389095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/21/2018
Event Location Hospital
Date Report to Manufacturer06/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR
Patient Weight68
Date Report Sent to FDA06/18/2018